# SDR CALA2022032100733

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: NA
- Condition: None
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER FCD 5330-05575D, PRODUCTION REPORTED MULTIPLE DISCREPANT/OVERSIZED HOLES IN THE LH KEEL BEAM MLG ATTACHMENT STRUCTURE. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. PERFORMED INTERIM REPAIR TO HOLES L1, L2, L3, L7, L8, L9, L10, L12, L14, L16, L18, L20, L11, L13 AS PER ECRA 5330-06914. ADD EMP:V935774 DIP 53-DIP NEEDS STATEMENT, "ACP''D INTERIM REPAIR PER PART 1 OF ECRA 5330-06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF OF EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. EC/RA 5330-06914 ON OR BEFORE 24-FEB-2023. PERFORMED INTERIM REPAIR TO HOLES L1, L2, L3, L7, L8, L9, L10, L12, L14, L16, L18, L20, L11, L13 AS PER ECRA 5330-06914. ACCOMPLISHED RII AS PER BERG REVISED THE CARRY STATEMENT AS FOLLOWS: PERFORMED INTERIM REPAIR TO HOLES L1, L2, L3, L7, L8, L9, L10, L12, L14, L16, L18, L20, L11, L13 AS PER PART 1 OF ECRA 5330- 06914. ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION
